Finite speed propagation for parabolic quasiminimizers

Habermann J, Fujishima Y (2020)

Publication Type: Journal article, Original article

Publication year: 2020


Book Volume: 198

Pages Range: 1--17

Article Number: 111891

DOI: 10.1016/

Authors with CRIS profile

Related research project(s)

Involved external institutions

How to cite


Habermann, J., & Fujishima, Y. (2020). Finite speed propagation for parabolic quasiminimizers. Nonlinear Analysis - Theory Methods & Applications, 198, 1--17.


Habermann, Jens, and Yohei Fujishima. "Finite speed propagation for parabolic quasiminimizers." Nonlinear Analysis - Theory Methods & Applications 198 (2020): 1--17.

BibTeX: Download